| Model Number |
M00513411 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the complainant, the suspect device is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 standard capacity with needle biopsy forceps was used in the stomach or colon during a biopsy procedure performed on an unknown date.According to the complainant, bleeding was noted after the procedure.The patient was re-hospitalized and the bleeding was treated with hemostatic clipping and hemospray.Reportedly, the patient was ¿without real risk factors¿ for hemorrhagic events.